# SDR AALA972067

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Jammed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUL - FLT 9650 - DURING POST C-CHECK FUNCTIONAL CHECK FLIGHT WHEN LANDING GEAR EXTENDED DURING APPROACH, LT MAIN LANDING GEAR INDICATED UNSAFE.  RECYCLED LANDING GEAR WITH SAME RESULTS.  ACCOMPLISHED MANUAL LANDING GEAR EXTENSION WITH SAME RESULTS.  FLIGHT CREW DECLARED EMERGENCY AND AIRCRAFT LANDED TUL WITHOUT INCIDENT.  INSTALLED GEAR PINS AND AIRCRAFT TOWED TO HANGAR.  REMOVED ALUMINUM PIECE OF BARSTOCK FROM LT MLG SIDE BRACE UPPER SEGMENT DOWNLOCK MECHANISM.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (X)
